# SDR UALA2012102206017

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,350 hours, 6,918 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT ROW 45 ABC INOPERATIVE.  SECURED LAMP AT SEAT 45C, OPS NORMAL.
